# SDR DALA2025050603514

- Difficulty date: April 23, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 64,562 hours, 46,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING (L&R) EXIT LIGHT IS INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACKS B5-119 & B5-230. OPERATIONAL CHECK IS NOW NORMAL REF B717 AMM 33-51. (LP #6520466)
